| Catalog Number |
EXN934 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is not yet complete, a follow up report will be submitted on completion of the investigation.
Event or Problem Description
According to the available information, prior to use, one wire of the basket became detached at the beginning of the procedure.No consequences for the patient.